I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one as I have suffered an eating disorder well I still do in a way and im so scared that this tablet will increase my weight. I am considering not taking as I really cant gain anymore weight because if I do then that will bring a whole lot more issues into my life again that I could do without. Do you think im more likely to gain weight or lose weight? Does it happen to most people who take it? Thanks
Luluxx' don't let the side effects if you look where they are both increased appetite and just feeeling full are both about the same everyone is different you have to take it and see don't look for the sideeffects,Then you worry to much the doctor knows this is a great medication for OCD and you have to get it under control Take the medication do not dwell on the side effects many of these go away after continued use.
- Clomipramine Information for Consumers
- Clomipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2010 • 1 answer
Updated 7 Apr 2018 • 4 answers
Updated 3 Jul 2016 • 2 answers
Updated 19 Dec 2017 • 2 answers
Updated 10 Aug 2018 • 1 answer